Hello. This is my first post (but the site has been a great help to me). I’m 39 and I was diagnosed in Jan. Lumpectomy in feb. 20xRT in April. My question is about periods. I started tamoxifen at the end of March, and have had a period every 5 weeks since. Up until now they’ve been very heavy for the first few days then normal. This time though, I started a week past Monday, but it was light flow and dark to start, then kind of on and off then just a light period (red) but I’ve still got it (day 10). Is this something I can just write off as tamoxifen irregularities or should I call doc tomorrow? 😬 Also, is it even normal to still be having a period? Thank you x
Sorry that you havent had a response yet. It sounds like you would benefit from speaking with one of your clinical specialists either on the free Helpline, 0808 800 6000 or asking your question in the Ask Our Nurses area of the Forum where they can respond to you online.